# SDR 99ZZZX60

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38PA
- Make and model: Braero HS125700A
- Aircraft serial: NA0208
- Engine: Garrtt TFE7313R
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND NUMEROUS FAN BLADES DAMAGED ON RIGHT ENGINE.  FOUND RIVET MISSING AT 6 O'CLOCK POSITION ON ENGINE INLET LIP AND THREE LOOSE RIVETS.  SUSPECT INCORRECT INSTALLATION PROCEDURES USED FOR BLIND RIVETS DURING REPAIR.  ENGINE INLETS WITH BLIND RIVETS SHOULD BE MORE FREQUENTLY INSPECTED.
